# SDR ASOA201702023006

- Difficulty date: February 2, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 35,764 hours, 27,492 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00561
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 38,933 hours, 30,546 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THEY LOST ALL CABIN PRESSURE INDICATIONS ON DEPARTURE.  THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL CONTROLLER. OPERATIONAL CHECKS WERE GOOD.
